Illinois Journal of Mathematics

Vector-valued modular forms and Poincaré series

Marvin Knopp and Geoffrey Mason

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 48, Number 4 (2004), 1345-1366.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138515

Mathematical Reviews number (MathSciNet)
MR2114161

Zentralblatt MATH identifier
1145.11309

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Knopp, Marvin; Mason, Geoffrey. Vector-valued modular forms and Poincaré series. Illinois J. Math. 48 (2004), no. 4, 1345--1366. https://projecteuclid.org/euclid.ijm/1258138515


Export citation